Alert archive / Tennessee / Frost Advisories in 2016

Frost Advisory 5, NWS Morristown, TN

November 10, 201633 counties in Tennessee; 7 counties in Virginia; Cherokee County, Clay County, North Carolina

NWS Morristown, TN issued this frost advisory at Nov 10, 2016, 3:21 PM EST for 33 counties in Tennessee; 7 counties in Virginia; Cherokee County, Clay County, North Carolina. It took effect at Nov 11, 2016, 2:00 AM EST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Nov 10, 2016, 3:21 PM EST (20:21 UTC)
In effect from
Nov 11, 2016, 2:00 AM EST
Expired
Nov 11, 2016, 8:00 AM EST
In force
6 hr
Issued by
NWS Morristown, TN
All 42 counties

Cherokee County, NC, Clay County, NC, Anderson County, TN, Bledsoe County, TN, Blount County, TN, Bradley County, TN, Campbell County, TN, Carter County, TN, Claiborne County, TN, Cocke County, TN, Grainger County, TN, Greene County, TN, Hamblen County, TN, Hamilton County, TN, Hancock County, TN, Hawkins County, TN, Jefferson County, TN, Johnson County, TN, Knox County, TN, Loudon County, TN, Marion County, TN, McMinn County, TN, Meigs County, TN, Monroe County, TN, Morgan County, TN, Polk County, TN, Rhea County, TN, Roane County, TN, Scott County, TN, Sequatchie County, TN, Sevier County, TN, Sullivan County, TN, Unicoi County, TN, Union County, TN, Washington County, TN, City of Bristol, VA, City of Norton, VA, Lee County, VA, Russell County, VA, Scott County, VA, Washington County, VA, Wise County, VA

The radar

The Knoxville radar (KMRX), 27 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.4 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-11-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-11-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
951 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
-78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

537 
WWUS74 KMRX 102021
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
321 PM EST THU NOV 10 2016

...AREAS OF FROST EXPECTED THIS MORNING ACROSS EAST
TENNESSEE...SOUTHWEST VIRGINIA...AND SOUTHWEST NORTH CAROLINA...

.RIDGE OF HIGH PRESSURE OVER THE AREA IS PRODUCING CLEAR SKIES WITH
WINDS DECREASING TO NEAR CALM AFTER SUNSET. THESE CONDITIONS WILL
ALLOW TEMPERATURES TO DROP INTO THE MIDDLE 30S ACROSS THE ADVISORY
AREA.

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098-100>102-VAZ001-
002-005-006-008-110430-
/O.NEW.KMRX.FR.Y.0005.161111T0700Z-161111T1300Z/
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-BRADLEY-WEST POLK-EAST POLK-LEE-WISE-
SCOTT-RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA...
LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT...
BRISTOL...MOUNTAIN CITY...WARTBURG...CLINTON...OAK RIDGE...
MAYNARDVILLE...RUTLEDGE...MORRISTOWN...NEWPORT...COSBY...
GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON...
ROAN MOUNTAIN...KINGSTON...LENOIR CITY...KNOXVILLE...DANDRIDGE...
MARYVILLE...CADES COVE...SEVIERVILLE...GATLINBURG...DUNLAP...
PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE...
COKER CREEK...JASPER...CLEVELAND...BENTON...DUCKTOWN...
JONESVILLE...WISE...NORTON...GATE CITY...LEBANON...ABINGDON
321 PM EST THU NOV 10 2016 /221 PM CST THU NOV 10 2016/

...FROST ADVISORY IN EFFECT FROM 2 AM EST /1 AM CST/ TO 8 AM EST
/7 AM CST/ FRIDAY...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM EST /1 AM CST/ TO 8 AM
EST /7 AM CST/ FRIDAY. 

* EVENT...AREAS OF FROST WILL DEVELOP LATE TONIGHT AS TEMPERATURES
  DROP INTO THE MIDDLE 30S. SOME LOCALIZED VALLEY LOCATIONS MAY
  EVEN SEE TEMPERATURES DROP BRIEFLY BELOW FREEZING BEFORE SUNRISE.

* TIMING...PATCHY FROST CAN BE EXPECTED TO DEVELOP AFTER
  MIDNIGHT...BECOMING MORE WIDESPREAD AFTER 5 AM FRIDAY.

* IMPACTS...AREAS OF FROST WILL DEVELOP BY MORNING ACROSS THE 
  ADVISED AREA...ESPECIALLY IN SHELTERED VALLEYS. TENDER OUTSIDE 
  PLANTS THAT ARE SUSCEPTIBLE TO FROST DAMAGE NEED TO BE 
  PROTECTED OR BROUGHT INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT
UNPROTECTED.

&&

$$
3 follow-up statements
731 
WWUS74 KMRX 102106 AAA
NPWMRX

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MORRISTOWN TN
406 PM EST THU NOV 10 2016

...AREAS OF FROST EXPECTED FRIDAY MORNING ACROSS EAST TENNESSEE...
SOUTHWEST VIRGINIA...AND SOUTHWEST NORTH CAROLINA...

.RIDGE OF HIGH PRESSURE OVER THE AREA IS PRODUCING CLEAR SKIES
WITH WINDS DECREASING TO NEAR CALM AFTER SUNSET. THESE CONDITIONS
WILL ALLOW TEMPERATURES TO DROP INTO THE MIDDLE 30S ACROSS THE
ADVISORY AREA.

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098-100>102-VAZ001-
002-005-006-008-111000-
/O.CON.KMRX.FR.Y.0005.161111T0700Z-161111T1300Z/
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-BRADLEY-WEST POLK-EAST POLK-LEE-WISE-
SCOTT-RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA...
LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT...
BRISTOL...MOUNTAIN CITY...WARTBURG...CLINTON...OAK RIDGE...
MAYNARDVILLE...RUTLEDGE...MORRISTOWN...NEWPORT...COSBY...
GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON...
ROAN MOUNTAIN...KINGSTON...LENOIR CITY...KNOXVILLE...DANDRIDGE...
MARYVILLE...CADES COVE...SEVIERVILLE...GATLINBURG...DUNLAP...
PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE...
COKER CREEK...JASPER...CLEVELAND...BENTON...DUCKTOWN...
JONESVILLE...WISE...NORTON...GATE CITY...LEBANON...ABINGDON
406 PM EST THU NOV 10 2016 /306 PM CST THU NOV 10 2016/

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM EST /1 AM CST/ TO
8 AM EST /7 AM CST/ FRIDAY...

* EVENT...AREAS OF FROST WILL DEVELOP AS TEMPERATURES DROP INTO THE
  MIDDLE 30S. SOME LOCALIZED VALLEY LOCATIONS MAY EVEN SEE
  TEMPERATURES DROP BRIEFLY BELOW FREEZING.

* TIMING...PATCHY FROST CAN BE EXPECTED TO DEVELOP AFTER 
  MIDNIGHT...BECOMING MORE WIDESPREAD AFTER 5 AM FRIDAY. 

* IMPACTS...AREAS OF FROST WILL DEVELOP BY MORNING ACROSS THE 
  ADVISED AREA...ESPECIALLY IN SHELTERED VALLEYS. TENDER OUTSIDE 
  PLANTS THAT ARE SUSCEPTIBLE TO FROST DAMAGE NEED TO BE 
  PROTECTED OR BROUGHT INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT
UNPROTECTED.

&&

$$
421 
WWUS74 KMRX 110248 AAA
NPWMRX

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MORRISTOWN TN
948 PM EST THU NOV 10 2016

...AREAS OF FROST EXPECTED FRIDAY MORNING ACROSS EAST TENNESSEE...
SOUTHWEST VIRGINIA...AND SOUTHWEST NORTH CAROLINA...

.A RIDGE OF HIGH PRESSURE OVER THE AREA IS PRODUCING CLEAR SKIES
AND CALM WINDS. THESE CONDITIONS WILL ALLOW TEMPERATURES TO DROP
INTO THE LOWER TO MIDDLE 30S ACROSS THE ADVISORY AREA.

TNZ099-111000-
/O.EXA.KMRX.FR.Y.0005.161111T0700Z-161111T1300Z/
HAMILTON-
INCLUDING THE CITY OF...CHATTANOOGA
948 PM EST THU NOV 10 2016

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EST FRIDAY. 

* EVENT...AREAS OF FROST WILL DEVELOP AS TEMPERATURES DROP INTO 
  THE MIDDLE 30S. SOME LOCALIZED VALLEY LOCATIONS MAY EVEN SEE 
  TEMPERATURES DROP BRIEFLY BELOW FREEZING. 

* TIMING...PATCHY FROST CAN BE EXPECTED TO DEVELOP AFTER 
  MIDNIGHT...BECOMING MORE WIDESPREAD AFTER 5 AM FRIDAY. 

* IMPACTS...AREAS OF FROST WILL DEVELOP BY MORNING ACROSS THE 
  ADVISED AREA...ESPECIALLY IN SHELTERED VALLEYS. TENDER OUTSIDE 
  PLANTS THAT ARE SUSCEPTIBLE TO FROST DAMAGE NEED TO BE 
  PROTECTED OR BROUGHT INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT
UNPROTECTED.

&&

$$

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098-100>102-VAZ001-
002-005-006-008-111000-
/O.CON.KMRX.FR.Y.0005.161111T0700Z-161111T1300Z/
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-BRADLEY-WEST POLK-EAST POLK-LEE-WISE-
SCOTT-RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA...
LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT...
BRISTOL...MOUNTAIN CITY...WARTBURG...CLINTON...OAK RIDGE...
MAYNARDVILLE...RUTLEDGE...MORRISTOWN...NEWPORT...COSBY...
GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON...
ROAN MOUNTAIN...KINGSTON...LENOIR CITY...KNOXVILLE...DANDRIDGE...
MARYVILLE...CADES COVE...SEVIERVILLE...GATLINBURG...DUNLAP...
PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE...
COKER CREEK...JASPER...CLEVELAND...BENTON...DUCKTOWN...
JONESVILLE...WISE...NORTON...GATE CITY...LEBANON...ABINGDON
948 PM EST THU NOV 10 2016 /848 PM CST THU NOV 10 2016/

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM EST /1 AM CST/ TO
8 AM EST /7 AM CST/ FRIDAY...

* EVENT...AREAS OF FROST WILL DEVELOP AS TEMPERATURES DROP INTO THE
  LOWER AND MIDDLE 30S. SOME LOCALIZED VALLEY LOCATIONS MAY EVEN
  SEE TEMPERATURES DROP BRIEFLY BELOW FREEZING.

* TIMING...PATCHY FROST CAN BE EXPECTED TO DEVELOP AFTER 
  MIDNIGHT...BECOMING MORE WIDESPREAD AFTER 5 AM FRIDAY. 

* IMPACTS...AREAS OF FROST WILL DEVELOP BY MORNING ACROSS THE 
  ADVISED AREA...ESPECIALLY IN SHELTERED VALLEYS. TENDER OUTSIDE 
  PLANTS THAT ARE SUSCEPTIBLE TO FROST DAMAGE NEED TO BE 
  PROTECTED OR BROUGHT INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT
UNPROTECTED.

&&

$$
744 
WWUS74 KMRX 110838 AAB
NPWMRX

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MORRISTOWN TN
338 AM EST FRI NOV 11 2016

...AREAS OF FROST EXPECTED EARLY THIS MORNING ACROSS EAST
TENNESSEE...SOUTHWEST VIRGINIA...AND SOUTHWEST NORTH CAROLINA...

.A RIDGE OF HIGH PRESSURE OVER THE AREA IS PRODUCING CLEAR SKIES
AND CALM WINDS. THESE CONDITIONS WILL ALLOW TEMPERATURES TO DROP
INTO THE LOWER TO MIDDLE 30S ACROSS THE ADVISORY AREA.

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-111300-
/O.CON.KMRX.FR.Y.0005.000000T0000Z-161111T1300Z/
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA...
LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT...
BRISTOL...MOUNTAIN CITY...WARTBURG...CLINTON...OAK RIDGE...
MAYNARDVILLE...RUTLEDGE...MORRISTOWN...NEWPORT...COSBY...
GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON...
ROAN MOUNTAIN...KINGSTON...LENOIR CITY...KNOXVILLE...DANDRIDGE...
MARYVILLE...CADES COVE...SEVIERVILLE...GATLINBURG...DUNLAP...
PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE...
COKER CREEK...JASPER...CHATTANOOGA...CLEVELAND...BENTON...
DUCKTOWN...JONESVILLE...WISE...NORTON...GATE CITY...LEBANON...
ABINGDON
338 AM EST FRI NOV 11 2016 /238 AM CST FRI NOV 11 2016/

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST /7 AM CST/
THIS MORNING...

* EVENT...AREAS OF FROST WILL DEVELOP AS TEMPERATURES DROP INTO 
  THE LOWER AND MIDDLE 30S. SOME LOCALIZED VALLEY LOCATIONS MAY 
  EVEN SEE TEMPERATURES DROP BRIEFLY BELOW FREEZING. 

* TIMING...PATCHY FROST CAN BE EXPECTED TO DEVELOP AFTER
  MIDNIGHT...BECOMING MORE WIDESPREAD AFTER 5 AM TODAY.

* IMPACTS...AREAS OF FROST WILL DEVELOP BY MORNING ACROSS THE 
  ADVISED AREA...ESPECIALLY IN SHELTERED VALLEYS. TENDER OUTSIDE 
  PLANTS THAT ARE SUSCEPTIBLE TO FROST DAMAGE NEED TO BE 
  PROTECTED OR BROUGHT INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT
UNPROTECTED.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this frost advisory went out at Nov 10, 12:05 PM EST, 3 hours 16 minutes earlier.

Area forecast discussion, Nov 10, 12:05 PM EST, 3 hours 16 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
1205 PM EST Thu Nov 10 2016

.AVIATION...
Surface high pressure and subsidence aloft bringing clear skies,
light winds, and VFR conditions to all terminals through the
forecast period. Smoke from forest fires N of KCHA could become a
restriction to vsby at the terminal this evening and overnight as
winds decrease, however confidence in occurrence too low to
include in the TAF at present.

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...None.
TN...None.
VA...None.
&&
Hazardous weather outlook, Nov 10, 4:30 AM EST, 10 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
430 AM EST THU NOV 10 2016

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-110930-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
430 AM EST THU NOV 10 2016 /330 AM CST THU NOV 10 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

STRONG GUSTY WINDS WILL BE POSSIBLE LATER TONIGHT IN THE HIGHER
ELEVATIONS OF FAR EASTERN TENNESSEE INTO SOUTHWEST VIRGINIA. THE
STRONGEST WINDS OF 20 TO 30 MILES PER HOUR WILL LIKELY OCCUR AT
ELEVATIONS ABOVE 3000 FEET.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG GUSTY WINDS WILL BE POSSIBLE FRIDAY IN THE HIGHER ELEVATIONS
OF FAR EAST TENNESSEE INTO SOUTHWEST VIRGINIA. THE STRONGEST WIND
GUSTS OF 25 TO 35 MILES PER HOUR WILL LIKELY OCCUR AT ELEVATIONS
ABOVE 3000 FEET.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

TD/MA

Nearby

Frost Advisories in Tennessee, 2016Frost Advisories in Virginia, 2016Frost Advisories in North Carolina, 2016Every frost advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.